# SDR CA960212104

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185E
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8011 · Engine Starter
- Part: Engine
- Part number: 534757
- Condition: Failed
- Location: Start Adapter
- Part time: 785 hours
- Stage of operation: IN
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE KICKED BACK ON START UP BREAKING THE STARTER ADAPTER. UPON PUTTING THE NEW ADAPTER, THE ENGINE WOULD NOT START. ENGINE REPLACED.
